Harnack inequalities on graphs
Séminaire de théorie spectrale et géométrie, Volume 16 (1997-1998), pp. 217-228.
@article{TSG_1997-1998__16__217_0,
     author = {Delmotte, Thierry},
     title = {Harnack inequalities on graphs},
     journal = {S\'eminaire de th\'eorie spectrale et g\'eom\'etrie},
     pages = {217--228},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {16},
     year = {1997-1998},
     zbl = {0938.60066},
     language = {en},
     url = {http://www.numdam.org/item/TSG_1997-1998__16__217_0/}
}
TY  - JOUR
AU  - Delmotte, Thierry
TI  - Harnack inequalities on graphs
JO  - Séminaire de théorie spectrale et géométrie
PY  - 1997-1998
SP  - 217
EP  - 228
VL  - 16
PB  - Institut Fourier
PP  - Grenoble
UR  - http://www.numdam.org/item/TSG_1997-1998__16__217_0/
LA  - en
ID  - TSG_1997-1998__16__217_0
ER  - 
%0 Journal Article
%A Delmotte, Thierry
%T Harnack inequalities on graphs
%J Séminaire de théorie spectrale et géométrie
%D 1997-1998
%P 217-228
%V 16
%I Institut Fourier
%C Grenoble
%U http://www.numdam.org/item/TSG_1997-1998__16__217_0/
%G en
%F TSG_1997-1998__16__217_0
Delmotte, Thierry. Harnack inequalities on graphs. Séminaire de théorie spectrale et géométrie, Volume 16 (1997-1998), pp. 217-228. http://www.numdam.org/item/TSG_1997-1998__16__217_0/

[1] Cheng S., Yau S.T., Differential equations on Riemannian manifolds and their geometric applications, Comm. Pure Appl. Math., 28 ( 1975), 333-354. | MR | Zbl

[2] Chung F.R.K., Yau S.T.,. A Harnack inequality for homogeneous graphs and subgraphs, Comm. in Analysis and Geom. 2 ( 1994), 628-639. | MR | Zbl

[3] Colding T.H., Minicozzi Ii W. P., Generalized Liouville properties of manifolds, Math. Res. Lett., 3, 6 ( 1996), 723-729. | MR | Zbl

[4] Colding T.H., Minicozzi Ii W.P., Harmonic fonctions on manifolds, Preprint. | Zbl

[5] Colding T.H., Minicozzi Ii W.P., Weyl type bounds for harmonic function, Preprint. | Zbl

[6] Coulhon T., Grigor'Yan A., Random walks on graphs with regular volume growth, GAFA, Geom. funct. anal., 8 ( 1998), 656-701. | MR | Zbl

[7] Davies E.B.., Large deviations for heat kernels on graphs, J. London Math. Soc. (2), 47 ( 1993), 65-72. | MR | Zbl

[8] De Giorgi E., Sulla differenziabilita el'analiticita delle estremali degli integrali multipli regolari, Mem. Accad. Sci. Fis. Mat. 3,3 ( 1957), 25-43. | MR | Zbl

[9] Delmotte T., Inégalité de Harnack elliptique sur les graphes, Colloquium Mathematicum 72, 1 ( 1997), 19-37. | MR | Zbl

[10] Delmotte T., Estimations pour les chaînes de Markov réversibles, C.R. Acad. Sci. Paris 324, I ( 1997), 1053-1058. | MR | Zbl

[11] Delmotte T., Parabolic Harnack inequalities and estimates of Markov chains on graphs, To appear in Rev. Mat. Iberoamericana. | MR | Zbl

[12] Grigor'Yan A., The heat equation on noncompact Riemannian manifolds, Math. USSR-Sb. 72 ( 1992), 47-77. | MR | Zbl

[13] Hebisch W., Saloff-Coste L., Gaussian estimates for Markov chains and random walks on groups; Ann. Probab., 21 (2) ( 1993), 673-709. | MR | Zbl

[14] Holopainen I., Soardi P.M., A strong Liouville theorem for p-harmonic fonctions on graphs, Ann. Acad. Sci. Fennicae Math., 22 ( 1997), 205-226. | MR | Zbl

[15] Li P., Yau S.T., On the parabolic kernel of the Schrödinger operator, Acta Math., 156 ( 1986), 153-201. | MR | Zbl

[16] Li P., Harmonic sections of polynomial growth, Math. Res. Lett. 4, 1 ( 1997), 35-44. | MR | Zbl

[17] Moser J., On Harnacks Theorem for Elliptic Differential Equations, Comm. Pure Appl. Math. 14 ( 1961), 577-591. | MR | Zbl

[18] Moser J., A Harnack Inequality for Parabolic Differential Equations, Comm. Pure Appl. Math. 1 ( 1964), 101-134. Correction in 20 ( 1967), 231-236. | MR | Zbl

[19] Moser J., On a pointwise estimate for parabolic differential equations, Comm. Pure Appl. Math. 24 ( 1971), 727-740. | MR | Zbl

[20] Nash J., Continuity of solutions of parabolic and elliptic equations, Amer. J. Math., 80 1958, 931-954. | MR | Zbl

[21] Pang M.M.H., Heat kernels of graphs, J. London Math. Soc. (2), 47 ( 1993), 50-64. | MR | Zbl

[22] Rigoli M., Salvatori M., Vignati M., A global Harnack inequality on graphs and some related consequences, Preprint.

[23] Saloff-Coste L., A note on Poincaré, Sobolev and Harnack inequalities, Internat. Math. Res. Notices 2 ( 1992), 27-38. | MR | Zbl

[24] Saloff-Coste L., Parabolic Harnack inequality for divergence form second order differential operators, Potential analysis 4,4 ( 1995), 429-467. | MR | Zbl

[25] Stroock D.W., Zheng W., Markov chain approximations to symmetric diffusions, Ann. I.H.P., 33, 5 ( 1997), 619-649. | Numdam | MR | Zbl

[26] Yau S.T., Nonlinear Analysis in Geometry, L'enseignement Mathématique, Série des Conférences de l'Union Mathématique Internationale 8, SRO-KUNDIG, Genève, 1986. | MR | Zbl